# SDR SWAA2015110945877

- Difficulty date: November 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6549538
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LE SUPPORT STRUCTURE ANGLE, LOCATED INBD OF LE STATION 212, CRACKED.  R & R ANGLE IAW DWG & SRM.
